Research Repository

Neural-network-based finite-time H∞ control for extended Markov jump nonlinear systems

Luan, Xiaoli and Liu, Fei and Shi, Peng (2010) Neural-network-based finite-time H∞ control for extended Markov jump nonlinear systems. International Journal of Adaptive Control and Signal Processing, 24 (7). pp. 554-567. ISSN 0890-6327

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID19969, Markov jump systems, nonlinearities, finite-time stabilization, H∞ control, transition probabilities, neural networks
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0802 Computation Theory and Mathematics
SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 20 Dec 2011 22:26
Last Modified: 28 May 2012 05:25
URI: http://vuir.vu.edu.au/id/eprint/7465
DOI: 10.1002/acs.1143
ePrint Statistics: View download statistics for this item
Citations in Scopus: 10 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar